# SDR USAA950898

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

JAX - FLT NR 8645 - RETURN TO JAX DUE TO THE MAIN CABIN DOOR NOT BEING CLOSED PROPERLY.  THE CAPTAIN DID NOT RECEIVE ANY LIGHTS IN THE COCKPIT PRIOR TO DEPARTURE THAT THE DOOR WAS NOT CLOSED.  MAINTENANCE INSPECTED THE DOOR.  NO DEFECTS NOTED.  (M)
